IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 2725 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

NET LETTER

Linear psoriasis

Purohit Saroj, Kanodia Sanjay, Shukla S R, Saxena V N, Meena R S, Saxena Veena

Year : 2006| Volume: 72| Issue : 5 | Page no: 398-398

   This article has been cited by
 
1 Linear psoriasis
Peter Jr., C., Rosenman, K., Cheung, W., Wang, N., Sanchez, M.
Dermatology Online Journal. 2009; 15(8): Art 4
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow